# SDR 20000424SH024

- Difficulty date: March 28, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Part number: 3170314
- Condition: Broken
- Location: Aileron
- Component: Inbd Aileron Pcu, Moog
- Component part number: 31701205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON PCU SUMMING LEVER WAS BINDING AND WAS NOT PROVIDING INPUT COMMANDS TO THE UNIT.  FOUND PIN 3170314 IN 3 PIECES WHICH ALLOWED THE CRANK AND SLIDE TO BECOME DETACHED FROM THE SUMMING LEVER INPUT. ALSO, FOUND ONE BALL IN BEARING MB538 SPLIT IN TWO, BUT BEARING WOULD STILL TURN.  (X)
